Top answers from doctors based on your search:
Disclaimer

Cataflam overdose

A 33-year-old male asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Cataflam OD: Cataflam (diclofenac) overdose symptoms may include nausea, vomiting, bloody bowel movements, black & tarry stools, abdominal pain, drowsiness, c ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 38-year-old member asked:
Dr. Pavel Conovalciuc
23 years experience Family Medicine
There is not one: Cataflam (diclofenac) overdose is not a treatable condition. If you still have pills in your stomach, a lavage (rinsing of stomach) or charcoal may be ... Read More
A 44-year-old member asked:
Dr. Ronald Krauser
52 years experience Rheumatology
Yes: It can cause significant GI and kidney problems and may even be life-threatening.
A 44-year-old member asked:
Dr. Thomas Namey
48 years experience Rheumatology
Yes.: You can overdose on Cataflam alone with serious problems, primarily renal and liver. Since I do not know what "other things" are, can't comment any f ... Read More
1
1 thank
A 30-year-old member asked:
Dr. John Goldman
55 years experience Rheumatology
Do nOt do: These are both mixtures of nsaids and it is best to use one or the other. Using both together can lead to more toxicity without more efficacy.
A 42-year-old female asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Diclofenac: I know that at least some cataflam should be taken with a full glass of water (& food or milk on the stomach).. If you are taking it in disolvable ... Read More
1
1 thank
A 36-year-old member asked:
Dr. Thomas Namey
48 years experience Rheumatology
Pain.: Cataflam is the potassium salt5 of diclofenac. It works more rapidly than diclofenac sodium, because it is more quickly absorbed.
3
3 thanks
A 48-year-old member asked:
Dr. Ronald Krauser
52 years experience Rheumatology
No: No you cannot.
A 30-year-old male asked:
Dr. Robert Kneece
Specializes in Internal Medicine and Pediatrics
Check drugs.com: There are no interactions between those meds but is best to ask your doctor to make sure no other contraindications in your other meds and history.Cat ... Read More
1
1 thank
A 47-year-old member asked:
Dr. Pavel Conovalciuc
23 years experience Family Medicine
Most likely yes: I have not found any contraindications regarding the concomitant use of both.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month